Doctor insights on:
Dx narcolepsy w/o cat 2yrs last 6 months experiencing difficulty falling asleep can I have insomnia too? Sometimes takes hrs to fall asleep rx:ritalin
Yes: You can have insomnia and narcolepsy. Ritalin (methylphenidate) can cause difficulty with sleep. Please let your physician know. In the meantime, use excellent sleep hygiene. Retire ; rise same time each day. Keep bedroom dark ; cool ; use only for sex ; sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs ; no alcohol or tobacco w/i 2 hrs of sleep. Keep dinner moderate. ...Read moreSee 1 more doctor answer
Ritalin (methylphenidate) caused me heart problems, migraine, tmj, high blood pressure, insomnia, addiction, weakness, breathing issue, confusion.How long is withdrawal?
Is it okay to take Melatonin (I have trouble sleeping) at night even though I take Ritalin (methylphenidate) LA as soon as I wake up?
Or methylphenidate: Is a stimulant drug used in the treatment of attention deficit disorder (with/without hyperactivity). In add pts, it has the effect of calming down their revving engine so they can concentrate more effectively, complete tasks, not be in constant motion. It's a controlled substance which requires a special prescription in many states. ...Read moreSee 2 more doctor answers
Yes,: Like all medications Ritalin (methylphenidate) can cause side effects in some people. Common ones include nervousness, dizziness, loss of appetite, but there are more serious possible side effects. These include allergic reactions, hallucinations, chest pain and behavioral changes. ...Read moreSee 1 more doctor answer
ADHD: Ritalin (methylphenidate) is one of the short acting stimulants for add/adhd. Initially started at lower dose, gradually titrated upward at which symptoms come under control. Side effects at beginning 2-4 weeks: loss of appetite, weight loss, poor sleep, stomach discomfort if taken in empty stomach; then resolve. If symptoms continues more- 1-2 months, talk to your doc. May need dose adjustment or different med. ...Read moreSee 2 more doctor answers